Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 189, NWS San Francisco Bay Area, CA

December 16, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 16, 2012, 2:23 AM PST. It took effect at Dec 16, 2012, 4:00 PM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2012, 2:23 AM PST (10:23 UTC)
In effect from
Dec 16, 2012, 4:00 PM PST
Expired
Dec 17, 2012, 9:00 AM PST
In force
17 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WHUS76 KMTR 161023
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
223 AM PST SUN DEC 16 2012


PZZ570-161830-
/O.NEW.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
223 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST MONDAY. 



* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING
  AND CONTINUE THROUGH LATE TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-161830-
/O.NEW.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
223 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING
  AND CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-161830-
/O.NEW.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
223 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING
  AND CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-161830-
/O.NEW.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
223 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING
  AND CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
5 follow-up statements
323 
WHUS76 KMTR 161617
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
817 AM PST SUN DEC 16 2012

PZZ570-170030-
/O.CON.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
817 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-170030-
/O.CON.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
817 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-170030-
/O.CON.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
817 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-170030-
/O.CON.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
817 AM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
552 
WHUS76 KMTR 162219
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
219 PM PST SUN DEC 16 2012

PZZ570-170630-
/O.EXT.KMTR.SC.Y.0189.121217T0000Z-121217T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
219 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-170630-
/O.EXT.KMTR.SC.Y.0189.121217T0000Z-121217T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
219 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-170630-
/O.CON.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
219 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-170630-
/O.CON.KMTR.SC.Y.0189.121217T0500Z-121217T1100Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
219 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
690 
WHUS76 KMTR 170512
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
912 PM PST SUN DEC 16 2012

PZZ570-171100-
/O.CON.KMTR.SC.Y.0189.000000T0000Z-121217T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
912 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-171100-
/O.CON.KMTR.SC.Y.0189.000000T0000Z-121217T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
912 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-171100-
/O.CON.KMTR.SC.Y.0189.000000T0000Z-121217T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
912 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-171100-
/O.CON.KMTR.SC.Y.0189.000000T0000Z-121217T1100Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
912 PM PST SUN DEC 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. 

* WINDS: SOUTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  EVENING AND CONTINUE THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
514 
WHUS76 KMTR 171040
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
240 AM PST MON DEC 17 2012

PZZ570-171845-
/O.EXT.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
/O.NEW.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
240 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST
THIS MORNING. 

* WINDS: WEST AND SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE
  THROUGH THIS MORNING AND THEN WEAKEN THIS AFTERNOON. WINDS WILL
  SHIFT TO THE NORTHWEST THIS AFTERNOON AND INCREASE TO 15 TO 25
  KT ONCE AGAIN LATE TONIGHT AND TUESDAY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-171845-
/O.EXT.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
/O.NEW.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
POINT ARENA TO POINT REYES TO 10 NM-
240 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST
THIS MORNING. 


* WINDS: WEST AND SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE
  THROUGH THIS MORNING AND THEN WEAKEN THIS AFTERNOON. WINDS WILL
  SHIFT TO THE NORTHWEST THIS AFTERNOON AND INCREASE TO 15 TO 25
  KT ONCE AGAIN LATE TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-171845-
/O.EXT.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
/O.NEW.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
240 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST
THIS MORNING. 

* WINDS: WEST AND SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE
  THROUGH THIS MORNING AND THEN WEAKEN THIS AFTERNOON. WINDS WILL
  SHIFT TO THE NORTHWEST THIS AFTERNOON AND INCREASE TO 15 TO 25
  KT ONCE AGAIN LATE TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-171845-
/O.NEW.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
240 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. 



* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP LATE TONIGHT AND
  CONTINUE THROUGH TUESDAY.




PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-171845-
/O.NEW.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
240 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP LATE TONIGHT AND
  CONTINUE THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-171845-
/O.NEW.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
240 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP LATE TONIGHT AND
  CONTINUE THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-171700-
/O.EXT.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
240 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHWEST WINDS OF 15 TO 25 KT WITH OCCASIONAL GUSTS TO
  35 KT WILL CONTINUE THIS MORNING. WINDS WILL BE STRONGEST NEAR
  THE GOLDEN GATE THROUGH ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
431 
WHUS76 KMTR 171718
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
918 AM PST MON DEC 17 2012

PZZ570-180130-
/O.EXP.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
/O.CON.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
918 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY.

* WINDS: WINDS WILL SHIFT TO THE NORTHWEST THIS AFTERNOON AND
  INCREASE TO 15 TO 25 KT ONCE AGAIN LATE TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-180130-
/O.EXP.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
/O.CON.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
POINT ARENA TO POINT REYES TO 10 NM-
918 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY.

* WINDS: WINDS WILL SHIFT TO THE NORTHWEST THIS AFTERNOON AND
  INCREASE TO 15 TO 25 KT ONCE AGAIN LATE TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-180130-
/O.EXP.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
/O.CON.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
918 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY.

* WINDS: WINDS WILL SHIFT TO THE NORTHWEST THIS AFTERNOON AND
  INCREASE TO 15 TO 25 KT ONCE AGAIN LATE TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-171830-
/O.EXP.KMTR.SC.Y.0189.000000T0000Z-121217T1700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
918 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ575-180130-
/O.CON.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
918 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP LATE TONIGHT 
  AND CONTINUE THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-180130-
/O.CON.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
918 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP LATE TONIGHT 
  AND CONTINUE THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-180130-
/O.CON.KMTR.SC.Y.0190.121218T1100Z-121218T2300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
918 AM PST MON DEC 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP LATE TONIGHT 
  AND CONTINUE THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 10:08 PM PST, 4 hours 15 minutes earlier.

Area forecast discussion, Dec 15, 10:08 PM PST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1008 PM PST SAT DEC 15 2012

.DISCUSSION...AS OF 9:00 PM PST SATURDAY...A WEAK WEATHER SYSTEM
PRODUCED WIDESPREAD LIGHT RAIN ACROSS OUR REGION THIS AFTERNOON.
RAINFALL AMOUNTS WERE GENERALLY ON THE ORDER OF 0.10 TO 0.20.
THE 00Z OAK SOUNDING SHOWS WARM ADVECTION IN THE LOWER 8K FEET OF
THE ATMOSPHERE AND THIS IS WHAT PRODUCED OUR AFTERNOON RAIN. THAT
WARM ADVECTION HAS SINCE DIMINISHED AND RAINFALL HAS MOSTLY ENDED
ACROSS THE AREA. A FORECAST UPDATE WAS COMPLETED EARLIER TO REDUCE
POPS OVERNIGHT AND INTO SUNDAY...MAINLY FOR INLAND AREAS. THE
MODELS INDICATE THAT WARM ADVECTION WILL BEGIN TO INCREASE LATE
TONIGHT AND INTO SUNDAY...ESPECIALLY IN THE NORTH BAY. SO EXPECT
RAIN CHANCES TO GRADUAL INCREASE IN THE NORTH BAY OVER THE NEXT
12-18 HOURS. ALSO...LOW LEVEL FLOW WILL BECOME INCREASINGLY
ONSHORE TONIGHT AND SUNDAY...WHICH WILL MEAN RAIN CHANCES
WILL CONTINUE IN MOST COASTAL MOUNTAIN RANGES AS WELL.

PRECIP WILL BE ENHANCED IN THE NORTH BAY ON SUNDAY NIGHT AS A
LONGWAVE UPPER TROUGH IN THE GULF OF ALASKA BEGINS TO DEEPEN OFF
THE WEST COAST. RAIN WILL PRESS SOUTH THROUGH THE REST OF THE
FORECAST AREA FROM LATE SUNDAY NIGHT THROUGH EARLY MONDAY
AFTERNOON. THIS SUNDAY NIGHT/MONDAY SYSTEM LOOKS TO BE A WETTER
THAN THE ONE THAT CAME THROUGH TODAY. THE 00Z NAM FORECASTS
BETWEEN A HALF INCH AND AN INCH OF RAIN IN THE NORTH BAY AND
GENERALLY A HALF INCH OR LESS ELSEWHERE.

THE UPPER TROUGH WILL CONTINUE TO DIG SOUTH INTO CALIFORNIA ON MONDAY
NIGHT AND TUESDAY. MOST OF THE SIGNIFICANT MOISTURE WILL BY THEN
BE WELL SOUTH OF OUR AREA AND SO ONLY SCATTERED SHOWERS ARE
EXPECTED ON MONDAY NIGHT AND TUESDAY. SNOW LEVELS COULD DROP AS
LOW AS 2000 FEET BY TUESDAY MORNING BUT BY THEN THERE WILL LIKELY
BE ONLY ENOUGH AVAILABLE MOISTURE TO PRODUCE JUST A DUSTING OF
SNOW IN THE HILLS. ISOLATED THUNDERSTORMS COULD ALSO DEVELOP LATE
MONDAY NIGHT AND TUESDAY...BUT PROBABLY ONLY OVER THE COASTAL
WATERS WHERE INSTABILITY WILL BE GREATEST.

SKIES WILL CLEAR ON TUESDAY NIGHT AND THIS WILL SET THE STAGE FOR
A COLD NIGHT. WIDESPREAD FROST IS LIKELY IN THE INTERIOR VALLEYS
LATE TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING.

THE MODELS AGREE THAT OUR AREA WILL EXPERIENCE ONE DAY OF DRY
WEATHER ON WEDNESDAY BEFORE THE NEXT SYSTEM DROPS IN FROM THE
NORTHWEST. RAIN COULD BEGIN IN THE NORTH BAY AS EARLY AS LATE
WEDNESDAY AFTERNOON. IT CURRENTLY APPEARS THAT RAIN WON'T SPREAD
SOUTH ACROSS THE REST OF OUR FORECAST AREA UNTIL THURSDAY AND
THURSDAY NIGHT. THE THURSDAY SYSTEM WILL CONTAIN MORE MOISTURE AND
MAY DROP AS MUCH AS 2 INCHES OR MORE IN THE NORTH BAY MOUNTAINS.
THE MEDIUM RANGE MODELS KEEP THE LONGWAVE TROUGH AXIS OFF THE WEST
COAST THROUGH THE END OF NEXT WEEK AND ONWARD THROUGH AT LEAST
CHRISTMAS EVE. THIS WOULD RESULT IN ADDITIONAL SIGNIFICANT
RAINFALL FROM LATE NEXT WEEK INTO THE EARLY PART OF CHRISTMAS
WEEK.

&&

.AVIATION...AS OF 10:00 PM PST SATURDAY...LIGHT RAIN HAS MOVED OUT
OF THE AREA. VFR CONDITIONS ARE EXPECTED TONIGHT EXCEPT AT STS
WHERE IFR CIGS AND VSBYS DOWN TO 1/2 MILE ARE POSSIBLE. WARM
ADVECTION MOISTURE WILL BRING IN LOWER CIGS SUNDAY MORNING WITH
CONDITIONS DETERIORATING TO MVFR.

VICINITY OF KSFO...VFR WITH CIGS ABOVE 4000 FEET TONIGHT. SOUTHEAST
WINDS AROUND 10 KTS PERSISTING THROUGH SUNDAY. CIGS LOWERING TO
MVFR CONDITIONS BY 14-15Z.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR WITH CIGS ABOVE 4000 FEET TONIGHT.
CIGS LOWERING TO MVFR RANGE DURING THE DAY SUNDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...NONE.

PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: W PI

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.